Local bifurcations of three and four-dimensional systems: A tractable characterization with economic applications
Stefano Bosi and
David Desmarchelier
Mathematical Social Sciences, 2019, vol. 97, issue C, 38-50
Abstract:
We provide necessary and sufficient conditions to detect local bifurcations of three and four-dimensional dynamical systems in continuous time. We characterize not only the bifurcations of codimension one but also those of codimension two. For the sake of completeness, we give also the non-degeneracy conditions for each bifurcation. The added value of our methodology rests on its generality. To illustrate the tractability of our approach, we provide two analytical applications of dimension three and four to environmental economics, complemented with numerical simulations.
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489618300829
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Local bifurcations of three and four-dimensional systems: A tractable characterization with economic applications (2019)
Working Paper: Local Bifurcations of Three and Four-Dimensional Systems: A Tractable Characterization with Economic Applications (2017) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:97:y:2019:i:c:p:38-50
DOI: 10.1016/j.mathsocsci.2018.11.001
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().